# SDR QXEA9801097

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frame 5805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 15 AND 16 HAVE NICKS AT SKIN FLANGE RADIUS IN AREA OF FRAME 5805.  REPAIRED IAW FOKKER SRM 53-02-06 PAGE 9 FIGURE 4.
